# SDR AALA201908129023

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 56,953 hours, 28,853 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS FRONT WINDSHIELD DELAMINATED. REPLACED WINDSHIELD PER AMM 56-10-02.
